American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(05E05) AND publication=(jams)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Thomas Lam. Schubert polynomials for the affine Grassmannian. J. Amer. Math. Soc. 21 (2008) 259-281. MR 2350056.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Andrei Okounkov and Nikolai Reshetikhin. Correlation function of Schur process with application to local geometry of a random 3-dimensional Young diagram. J. Amer. Math. Soc. 16 (2003) 581-603. MR 1969205.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Mark Haiman. Hilbert schemes, polygraphs and the Macdonald positivity conjecture. J. Amer. Math. Soc. 14 (2001) 941-1006. MR 1839919.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Mark Haiman. Hecke algebra characters and immanant conjectures . J. Amer. Math. Soc. 6 (1993) 569-595. MR 1186961.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1